# SDR VNAA202008249992

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED FS 280.00 TO 295.00.  LOCATED, DRILLED AND INSTALLED NEW STR 26R IAW CRJ 900 SRM 51-40-11-001-001-A01.
